# SDR DHL2005741597

- Difficulty date: June 26, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 401602728A
- Part serial: 1709D
- Condition: Leaking
- Location: Elevator Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING A HEAVY MAINTENANCE EXCEPTANCE FLIGHT, THE AIRCRAFT LOST A-SYSTEM HYDRAULICS, ALL QUANTITY LOST, ABNORMAL PROCEDURE COMPLETED, HYD FLUID SHUTOFF VALVE CLOSED FOR 1.5 MINUTES APPROX.  REMOVED AND REPLACED ELEVATOR FEEL COMPUTER IAW B727 MM 27-30-101, LEAK CHECK GOOD IAW B727 MM 27-30-0, OP'S CHECK GOOD IAW B727 MM 27-30-101.
